Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 24, No. 3, pp. 297-307 (2008)

On S-quasinormal subgroups of finite group

Jehad J. Jaraden

Al-Hussein Bin Talal University

Abstract: A subgroup H of a group G is called S-quasinormal in G if it permutes with every Sylow subgroup of G. In this paper, we extend the study on the structure of a finite group under the assumption that some subgroups of F*(G) are S-quasinormal in G.

Keywords: Finite group, saturated formation; $S$-quasinormal subgroup, Sylow subgroup, supersoluble group.

Classification (MSC2000): 20D10

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2008 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition